Alert archive / Pennsylvania / High Wind Warnings in 2024
High Wind Warning 1, NWS State College, PA
NWS State College, PA issued this high wind warning at Jan 10, 2024, 3:40 AM EST for Bedford County, Blair County, Pennsylvania. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2024, 3:40 AM EST (08:40 UTC)
- Expired
- Jan 10, 2024, 6:00 PM EST
- In force
- 14 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA
The radar
The State College radar (KCCX), 83 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 123 kt
- 0-1 km storm-relative helicity
- 715 m²/s²
- 0-3 km storm-relative helicity
- 702 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
000 WWUS71 KCTP 100840 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 340 AM EST Wed Jan 10 2024 PAZ025-034-102300- /O.UPG.KCTP.WI.Y.0001.000000T0000Z-240110T2300Z/ /O.NEW.KCTP.HW.W.0001.240110T0840Z-240110T2300Z/ Blair-Bedford- Including the cities of Altoona and Bedford 340 AM EST Wed Jan 10 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up 50 to 60 mph. * WHERE...Blair and Bedford Counties. * WHEN...Until 6 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. For high wind safety information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ004>006-010>012-017>019-024-026>028-033-035>037-041-042-045- 046-049>053-056>059-063>066-102300- /O.CON.KCTP.WI.Y.0001.000000T0000Z-240110T2300Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Huntingdon-Mifflin- Juniata-Somerset-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 340 AM EST Wed Jan 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts 45 to 55 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MRS/JB2/MRC For more information from the National Weather Service visit http://weather.gov/ctp
2 follow-up statements
286 WWUS71 KCTP 101616 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1116 AM EST Wed Jan 10 2024 PAZ025-034-102300- /O.CON.KCTP.HW.W.0001.000000T0000Z-240110T2300Z/ Blair-Bedford- Including the cities of Altoona and Bedford 1116 AM EST Wed Jan 10 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 to 60 mph. * WHERE...Blair and Bedford Counties. * WHEN...Until 6 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ004>006-010>012-017>019-024-026>028-033-035>037-041-042-045- 046-049>053-056>059-063>066-102300- /O.CON.KCTP.WI.Y.0001.000000T0000Z-240110T2300Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Huntingdon-Mifflin- Juniata-Somerset-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1116 AM EST Wed Jan 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts 45 to 55 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
899 WWUS71 KCTP 102254 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 554 PM EST Wed Jan 10 2024 PAZ025-034-110000- /O.EXP.KCTP.HW.W.0001.000000T0000Z-240110T2300Z/ Blair-Bedford- Including the cities of Altoona and Bedford 554 PM EST Wed Jan 10 2024 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM EST THIS EVENING... Strong winds will continue to diminish this evening, as the deep low pressure system continues to move northeast of the area. $$ PAZ004>006-010>012-017>019-024-026>028-033-035>037-041-042-045- 046-049>053-056>059-063>066-110000- /O.EXP.KCTP.WI.Y.0001.000000T0000Z-240110T2300Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Huntingdon-Mifflin- Juniata-Somerset-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 554 PM EST Wed Jan 10 2024 ...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... Gusty winds will continue to diminish this evening, as the deep low pressure system continues to move northeast of the area. $$ Martin
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this high wind warning went out at Jan 10, 3:02 AM EST, 38 minutes earlier.
Area forecast discussion, Jan 10, 3:02 AM EST, 38 minutes before
Area Forecast Discussion National Weather Service State College PA 302 AM EST Wed Jan 10 2024 .SYNOPSIS... Winter storms will impact central PA tonight and again Friday into Saturday with rain, snow, wind, and flooding threats. Noticeably colder temperatures are forecast by the end of the weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Left exit region of a speed max over the northern edge of a well defined dry slot, combined with diff PVA and the approach of a sfc cfront led to an expanding area of moderate to briefly heavy rain showers over the past few hours across Western and much of Central PA (ahead of the main upper trough over the Ohio Valley). The earlier moderate to heavy snowfall across the Central Western Mtns of PA helped to absorb the rain and delayed/significantly reduced runoff into the Juniata and West branch Susq tribs, so although we should see significant rises on these streams, we won't see flooding along most of the forecast pts in Scent PA, though Aughwick creek at Shirleysburg will like go into minor flood Wed morning. FLWs were recently issued late for several pts across the Lower Susq Valley where initially higher stream stages heavier rain and pure runoff with little snow impact will lead to higher peak stages. The wind threat from our current gusty SE winds over 35 kts across our far eastern counties late this evening will continue on Wednesday (through from a WSWrly direction) behind the departing upper low and sfc cold front, with much higher mixing layer heights intersecting a 50-60kt wind core. The Wind Advisory CWA-wide continues for tonight through tomorrow evening as widespread 15 to 30 mph with gusts to 50 mph are possible throughout this time period. The accompanying flood risk (and flood watch) lasts into Wednesday with significant runoff from the widespread heavy rain continuing. Falling heights ahead of the approaching upper low and increasing upslope flow will lead to snow showers across the W Mtns toward dawn Wednesday. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... Deep 5H trough axis crosses central PA early Wednesday as the upper low center lifts towards central NY State. This has acted to increase the wind threat over PA during the day Wednesday and moderating llvl lapse rates and diminishing heavier snow shower potential. We'll still see plenty of flurries and snow showers into the Alleghenies, but risk for snow squalls has decreased with model guidance over the past 12 to 24 hours. Air and sfc temps aren't likely to fall below freezing until the evening time Subsidence behind the upper low, combined with a tight pressure gradient south of the deep surface cyclone, should result in a period of strong winds Wednesday morning and afternoon, with much better mixing heights and potential momentum transfer to the surface possible. Latest EPS plumes indicate gusts should again near advisory criteria. Diminishing winds and fair weather appear likely for most areas by late Wednesday night but a quick moving clipper system moving into the eastern GLAKS may spread some snow showers back over the NW Mountains Thursday. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Zonal flow is progged to flood the lower CONUS with relatively mild Pacific air late this week with temps several degrees above average. Medium range guidance continues to forecast another deepening low pressure system tracking west of PA late this week. This scenario favors another mix to rain event Friday PM, with gusty winds in its wake Saturday. Deep cyclonic flow and ice- free Great Lakes favors chilly weather with lake enhanced snow showers next weekend. Models diverge quite significantly on the timing and intensity of yet another system along the east coast and across the Mid Atlantic Coast by next Monday/Tuesday, but decidedly colder and weaker looking that recent systems, at least at this point in time. By the Tuesday-Wednesday period it looks like we finally get into true Winter-like temps with periods of snow, snow showers, below normal temps and wind chills in the single digits above and below zero (if not colder). && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... Winds have shifted to the southwest behind the cold front that passed through and most sites are VFR with the exception of BFD and JST where cigs will likely remain MVFR or IFR through the day on Wednesday. Snow showers will be possible across the west later this morning and through the afternoon and may lead to some reductions in visibility. The main concern for today will again be strong wind gusts. Gusts of 40 to 45 knots are expected this afternoon for most of the area with gusts of 50 to 55 knots possible for JST and AOO. Outlook... Wed...Windy with gusts form the west-southwest up to 55 mph possible, especially over the higher terrain of western PA and east of gaps in the ridges as colder air surges into the region. Mainly MVFR to ocnly IFR CIGS and vsbys in snow showers at KBFD and KJST with gradually improving conditions to mainly VFR and ocnl MVFR CIGS/VSbys in snow showers across the Central and SE zones. Thu...Dry weather with mainly VFR conditions. Fri...VFR conditions early, then rain and snow developing. Sat-Sun...Windy with snow showers across the mountains. Improving conditions across the east. && .HYDROLOGY... 1.0 to 2.5 inches of rain (with spot amounts up to 3 inches possible on the ridges/SE-facing slopes) combined with cold season hydrologic conditions and melting snow (SWEs 0.5-1.0 inch) will lead to enhanced runoff and elevated risk of inundation and river (small stream) flooding through midweek. A flood watch remains in effect for the central and eastern portions of the forecast area. Storm drains clogged with snow/ice at first will likely result in street/roadway ponding and low-lying/poor drainage flooding. Small stream/creek flooding is most likely (probable) with significant rises/action stages currently forecast on larger mainstem rivers. The highest confidence in river flooding is on the Swatara and Conodoguinet Creek which are both forecast to exceed minor flood stage. WPC has maintained a moderate risk excessive rainfall outlook which is quite rare in Central PA during the month of January with only 2 occurring since 2010 (24 January 2010 and 30 January 2013). && .CLIMATE... A storm system moving across central Pennsylvania allowed for all climate sites to break daily precipitation records for January 9th. These climate sites, along with their previous records are as follows: Previous Record New Record Williamsport* 0.90" (1964) 2.06" Bradford 0.57" (2022) 0.77" Johnstown 1.00" (1979) 1.33" Altoona 0.50" (1964) 1.93" Middletown 1.39" (1964) 1.58" *A continuous weather record has been kept at Williamsport since 1895. && .CTP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM EST this evening for PAZ004>006- 010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066. Flood Watch until 1 PM EST this afternoon for PAZ012-018-019- 025>028-034>037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...Lambert/DeVoir NEAR TERM...Lambert/DeVoir SHORT TERM...DeVoir/Fitzgerald/Steinbugl LONG TERM...Lambert AVIATION...Lambert/Bauco HYDROLOGY...Steinbugl CLIMATE...Bauco/NPB
Hazardous weather outlook, Jan 9, 11:43 PM EST, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1143 PM EST Tue Jan 9 2024 PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-110445- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 1143 PM EST Tue Jan 9 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-011-017-110445- Potter-Cameron-Clearfield- 1143 PM EST Tue Jan 9 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. In addition, snow showers will develop across the region late tonight and continue on Wednesday. A coating of snow will occur by daybreak and could lead to slick travel as temperatures dip to near freezing. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. Snow showers formed by upslope flow and an upper level disturbance passing overhead will bring 1 to 2 inches of new snow to the West- Central and Northwest Mountains of Pennsylvania late tonight and Wednesday. Locally up to 3 inches could accumulate on the highest ridge tops. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-024-033-110445- Warren-McKean-Elk-Cambria-Somerset- 1143 PM EST Tue Jan 9 2024 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST WEDNESDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. In addition, snow showers will develop across the region late tonight and continue on Wednesday with an inch or two of snow accumulation likely by daybreak Wednesday. Hazardous travel will develop on untreated roads and overpasses toward daybreak as temperatures dip to just below freezing. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. Snow showers formed by moist upslope flow and an upper level disturbance passing overhead will bring and additional 1 to 2 inches of snow to the Laurel Highlands and Northwest Mountains of Pennsylvania. Locally up to 3 or 4 inches could accumulate on the ridge tops. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
In the hours before
Local storm report, Jan 9, 9:45 PM EST, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
945 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM Rain Elizabethville 40.55N 76.81W
01/09/2024 M2.15 inch Dauphin PA Trained Spotter
Storm total rainfall report via social
media.
&&
NPBLocal storm report, Jan 9, 9:48 PM EST, 5 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
948 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM Rain 1 NNE Montandon 40.98N 76.85W
01/09/2024 M1.51 inch Northumberland PA Trained Spotter
Report includes liquid equivalent from snow.
&&
NPBLocal storm report, Jan 9, 10:13 PM EST, 5 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1013 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Rain 1 NE Breezewood 40.01N 78.23W
01/09/2024 M1.41 inch Bedford PA Trained Spotter
&&
NPBLocal storm report, Jan 9, 10:14 PM EST, 5 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1014 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM Rain 4 ESE Mercersburg 39.81N 77.82W
01/09/2024 M2.53 inch Franklin PA Trained Spotter
Report includes liquid equivalent from snow.
&&
NPBLocal storm report, Jan 9, 10:17 PM EST, 5 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1017 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Rain 2 WNW Paradise 40.02N 76.16W
01/09/2024 M1.75 inch Lancaster PA Public
&&
NPBLocal storm report, Jan 9, 10:52 PM EST, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1052 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Rain Stewartstown 39.75N 76.59W
01/09/2024 M2.00 inch York PA Trained Spotter
&&
NPBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 7:03 PM EST | Areal Flood Advisory | CTP | Montour, Northumberland | 4 hr |
| Jan 9, 8:35 PM EST | Areal Flood Warning | CTP | Adams, Cumberland, Franklin | 6 hr |
| Jan 9, 8:35 PM EST | River Flood Warning | CTP | Cumberland, York | 31 hr |
| Jan 9, 9:27 PM EST | Areal Flood Warning | CTP | Dauphin, Lancaster, Lebanon, Perry, Schuylkill, York | 7 hr |
| Jan 9, 10:27 PM EST | River Flood Warning | CTP | Perry | 15 hr |
| Jan 9, 10:27 PM EST | River Flood Warning | CTP | Lebanon, Schuylkill | 30 hr |
| Jan 9, 10:27 PM EST | River Flood Warning | CTP | Dauphin, Lebanon | 36 hr |
| Jan 9, 10:52 PM EST | Areal Flood Advisory | CTP | Columbia, Juniata, Lycoming, Montour, Northumberland, Schuylkill and 3 more | 4 hr |
| Jan 10, 1:11 AM EST | River Flood Warning | CTP | Huntingdon | 20 hr |
| Jan 10, 3:06 AM EST | River Flood Warning | CTP | Cumberland | 37 hr |
| Jan 10, 3:55 AM EST | Winter Weather Advisory | CTP | Cambria, Somerset | 14 hr |
| Jan 10, 7:49 AM EST | River Flood Warning | CTP | Lancaster | 9 hr |
Nearby
High Wind Warnings in Pennsylvania, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.